# SDR CALA2023022000497

- Difficulty date: February 20, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 62,269 hours, 27,471 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Fuel Pnl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED THAT FUEL CAP IS MISSING. NO DAMAGE NOTE TO COUPLING.  REPLACED MISSING REFUEL/DEFUEL COUPLING CAP IAW AMM 28-25-41. PARTS UPDATE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1604407  SN OFF 0937 CAP, COUPLING R  OFF 31-2825-9-0001 0937 ON 31-2825-9-0001 0705
